Limit Cycles of a Class of Generalized Liénard Polynomial Equations

J. Llibre, A. Makhlouf

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


© 2014, Springer Science+Business Media New York. We prove that the generalized Liénard polynomial differential system (Formula presented.) where p, q, and n are positive integers; ε is a small parameter; and f(x) is a polynomial of degree m which can have [m/2] limit cycles, where [x] is the integer part function of x.
Original languageEnglish
Pages (from-to)189-192
JournalJournal of Dynamical and Control Systems
Issue number2
Publication statusPublished - 1 Jan 2015


  • (p·q)–Trigonometric functions
  • Averaging theory
  • Limit cycles
  • Liénard systems
  • Polynomial differential systems


Dive into the research topics of 'Limit Cycles of a Class of Generalized Liénard Polynomial Equations'. Together they form a unique fingerprint.

Cite this